Cyclotomic matrices over real quadratic integer rings. / Greaves, Gary.

In: Linear Algebra and Its Applications, Vol. 437, No. 9, 01.11.2012, p. 2252-2261.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)2252-2261
Number of pages10
JournalLinear Algebra and Its Applications
Volume437
Issue number9
DOIs
Publication statusPublished - 1 Nov 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 16331201